# SDR CA140918011

- Difficulty date: September 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,708 hours
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bellcrank
- Part number: 5026T46G01
- Condition: Cracked
- Location: Vgv
- Part time: 15,436 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: L

## Discrepancy

(CAN) FLIGHT CREW RECORDED A RIGHT ENGINE N2 OVERSPEED (RED INDICATING ABOVE 99.3 N2) WHILE ON AN APPROACH TO LAND. MAINTENANCE TROUBLESHOT THE IDENTIFIED DEFECT AND FOUND THE VARIABLE GUIDE VANE BELLCRANK (GE IPC FIG 10 ITEM 390, P/N 5026T46G01) FRACTURED AT THE ATTACH POINT TO THE VARIABLE GUIDE VANE ACTUATOR ROD END (SEE PHOTO ATTACHED). THE ENGINE MANUFACTURER WAS NOTIFIED OF THE REPORTED DEFECT. FURTHER TROUBLESHOOTING IS BEING CONDUCTED TO DETERMINE THE CAUSE OF THE FRACTURED BELLCRANK. (TC# 20140918011)
